# SDR A6WA201543016

- Difficulty date: August 31, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 32,617 hours, 30,860 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Condition: Malfunctioned
- Location: Yaw Damper
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLIGHT 3817, AT 25,000 FT YAW DAMP 1 STATUS MSG AFTER UNCOMMANDED YAW MOTION.  R & R YAW DAMP 1 ACTUATOR IAW AMM 22-22-01.  OPERATIONS CHECKED GOOD.  SN OFF 3598 & SN ON 661 JC.
